MathSciNet Relay Station
MathSciNet bibliographic data
MR2595258 54A40 (54E40)
Yun, Gabjin; Hwang, Seungsu; Chang, Jeongwook Fuzzy Lipschitz maps and fixed point theorems in fuzzy metric spaces. Fuzzy Sets and Systems 161 (2010), no. 8, 1117–1130.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement